# SDR SWIA200616878

- Difficulty date: March 17, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 8,766 hours, 7,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FWD AVIONICS COMPARTMENT FS 280 LBL9 FRAME CLIP CRACKED INBD, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW CLIP PN 601R31113-57 PO#58390 IAW CRJ200 REO 601R-53-11-136.
